MAUDE Adverse Event Report: BIOMET 3I 3I T3® SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD®, 6MM(D) X 5MM(L); DENTAL IMPANT

BIOMET 3I 3I T3® SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD®, 6MM(D) X 5MM(L); DENTAL IMPANT
Model Number BNES605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant could not achieve primary stability.The implant was removed and no other implant was able to be placed.

Brand Name
3I T3® SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD®, 6MM(D) X 5MM(L)
Common Device Name
DENTAL IMPANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9601366
Report Number0001038806-2020-00157
Device Sequence Number14081710
Product Code DZE
UDI-Device Identifier00844868033615
UDI-Public(01)00844868033615(17)191103(1
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2019
Device Model NumberBNES605
Device Catalogue NumberBNES605
Device Lot Number2014092162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR